MathSciNet Relay Station
MathSciNet bibliographic data
MR1355041 58F39 (35B40 35Q55 47H20 58F12)
Mielke, Alexander; Schneider, Guido Attractors for modulation equations on unbounded domains—existence and comparison. Nonlinearity 8 (1995), no. 5, 743–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement